MathSciNet Relay Station
MathSciNet bibliographic data
MR2082091 11R04 (11R32 12E25 12F12)
Berry, Neil; Dubickas, Artūras; Elkies, Noam D.; Poonen, Bjorn; Smyth, Chris The conjugate dimension of algebraic numbers. Q. J. Math. 55 (2004), no. 3, 237–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement